# SDR 06FDEA04099

- Difficulty date: November 23, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Unknown
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DETAILED SPECIAL INSP (SDET) OF CENTER WING BOX LOWER SKIN BETWEEN FRAME 40/41AND 47/48 LT SIDE AT FRAME 44.2 OB MOST FWD HOLE SHOWS POSITIVE INDICATION DUE TO A BUSHING INSTALLED IN THE HOLE COMPLIED WITH EA 6-5710-106250 PT1.
